# SDR UALA2008111305459

- Difficulty date: August 25, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 44,271 hours, 5,303 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Chafed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR MAIN DECK GALLEY.  RTFL.  FOUND PIGTAIL CONNECTOR WIRE BUNDLE FOR P56 AND P57 LOCATED ON BACK WALL WHERE GALLEY OVEN CARTS GO TO BE CHAFED IN TWO PLACES.  REPLACED THE WIRE BUNDLE FOR P56 TO P57.  OVERHEAD GALLEY LIGHT IN MID GALLEY INOP.  REPLACED THE THE BALLAST AND BULBS, SYSTEM CHECKS OKAY.  OPERATED PACKS USING EACH ENGINE NO SMOKE NOTED.  PER FLT CREW, NO SMOKE SMELL IN AFT GALLEY AREA AND NO SMOKE EICAS INDICATION DURING OPERATIONAL CONFIRMATION FLT.  A/C DETERMINED OK FOR SERVICE.
